# SDR AALA20121005002

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 35,604 hours, 14,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBOARD SUPPORT STRINGER CORRODED FROM STATIONS 793 TO 847.  INSTALLED FLOORBOARD SUPPORT TRACK PER THE AARD 51-10-05-R1 AND INSTALLED TRACK REPAIR SPLICE PER SRM 53-00-53-2R 3.
